MathSciNet Relay Station
MathSciNet bibliographic data
MR1363076 35L70 (35B45 35L05 35L20)
Godin, Paul Global existence of solutions to some exterior radial quasilinear Cauchy-Dirichlet problems. Amer. J. Math. 117 (1995), no. 6, 1475–1505.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement